Research ArticleOpen accessIn the abstractOn the Construction and Properties of Lattice-Group Structure in Cartesian Product SpacesDavronbek Malikov, Susmit BagchiJournal of Computer Science, Vol. 16, Issue 4 · 3 Apr 2020 · 7,834 accessesView PDFCite
101 results for “C*-Algebra”
Set a search alertReview ArticleOpen accessIn the abstractExplaining the Generalized Cross-Validation on Linear ModelsLucas Monteiro Chaves, Laerte Dias de Carvalho, Carlos José dos Reis, Devanil Jaques de SouzaJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 25 Oct 2019 · 10,450 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim RezaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 27 Jun 2018 · 8,591 accessesView PDFCite
Research ArticleOpen accessIn the abstractReducing Redundancy of Codons through Total GraphNisha Gohain, Tazid Ali, Adil AkhtarCurrent Research in Bioinformatics, Vol. 4, Issue 1 · 25 Jun 2015 · 7,339 accessesView PDFCite
Research ArticleOpen accessIn the abstractCONSTRUCTION OF GENERAL SUBSUMPTIVE SOLUTIONS OF BOOLEAN EQUATIONS VIA COMPLETE-SUM DERIVATIONAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Mathematics and Statistics, Vol. 10, Issue 2 · 13 Mar 2014 · 7,109 accessesView PDFCite
Research ArticleOpen accessIn the abstractMinimization of ℓ2-Norm of the KSOR OperatorA. I. Alzaki, I. K. YoussefJournal of Mathematics and Statistics, Vol. 8, Issue 4 · 8 Jan 2013 · 7,083 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Inverse Problem for Boolean EquationsAli Muhammad Ali Rushdi, Hussain Mobarak AlbarakatiJournal of Computer Science, Vol. 8, Issue 12 · 3 Jan 2013 · 8,353 accessesView PDFCite
Research ArticleOpen accessIn the abstractOn (2, 3, t)-Generations for the Conway Group Co2Mohammed A. Al-Kadhi, Faryad AliJournal of Mathematics and Statistics, Vol. 8, Issue 3 · 31 Aug 2012 · 7,615 accessesView PDFCite
Research ArticleOpen accessIn the abstractSome Applications of Spanning Trees in Complete and Complete Bipartite GraphsS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 4 · 15 Feb 2012 · 7,263 accessesView PDFCite
Research ArticleOpen accessIn the abstractComplexity of Cocktail Party Graph and Crown GraphS. N. DaoudAmerican Journal of Applied Sciences, Vol. 9, Issue 2 · 12 Dec 2011 · 7,868 accessesView PDFCite